# SDR AALA20100805TUL19

- Difficulty date: August 5, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 57,245 hours, 29,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP AT STATION 560 TO 565 OUT OF LIMITS.  INSTALLED DOUBLER RIGHT CUSP STATION 555 TO 568 AS PER AARD 53-20-00-16.
